# SDR FDEA201409192687

- Difficulty date: September 19, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,512 hours, 25,239 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146N382023
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO UNDER THE FLOOR BILGE AREA SKIN STRINGER 29L CORRODED AT STATION 1460.  REMOVED CORROSION IAW SRM 51-10- 02.  NO ALLOWED DAMAGE ON SRM.  R & R STRINGER SPLICED IAW SRM 51-40-02.  MAJOR REPAIR.
